Alert archive / Georgia / Flash Flood Warnings in 2010
Flash Flood Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Apr 25, 2010, 1:40 AM EDT for Walker County, Whitfield County, Georgia. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 1:40 AM EDT (05:40 UTC)
- Expired
- Apr 25, 2010, 3:33 AM EDT
- In force
- 113 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 604 m²/s²
- 0-3 km storm-relative helicity
- 815 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
700
WGUS52 KFFC 250540
FFWFFC
GAC295-313-251130-
/O.NEW.KFFC.FF.W.0003.100425T0540Z-100425T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 AM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN WALKER COUNTY IN NORTHWEST GEORGIA
SOUTHERN WHITFIELD COUNTY IN NORTHWEST GEORGIA
* UNTIL 730 AM EDT
* AT 130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
THAT 2 TO 3 INCHES OF RAIN HAS FALLEN ACROSS SOUTHERN WALKER AND
SOUTHERN WHITFIELD COUNTIES SINCE MIDNIGHT. AN ADDITIONAL 1 TO 2
INCHES OF RAIN IS EXPECTED THROUGH 300 EDT. EVEN AFTER THE RAIN
ENDS...RUNOFF FROM THESE STORMS WILL CONTINUE TO CAUSE RAPID
RISES IN CREEKS AND STREAMS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALTON AND
LAFAYETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS...FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3465 8550 3472 8547 3479 8520 3477 8520
3476 8515 3481 8512 3481 8506 3483 8505
3489 8485 3470 8491 3470 8493 3468 8492
3461 8495 3462 8505 3459 8507 3459 8552
3462 8553
$$1 follow-up statement
226
WGUS72 KFFC 250733
FFSFFC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 AM EDT SUN APR 25 2010
GAC295-313-250741-
/O.CAN.KFFC.FF.W.0003.000000T0000Z-100425T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALKER GA-WHITFIELD GA-
333 AM EDT SUN APR 25 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN WHITFIELD
AND SOUTHERN WALKER COUNTIES...
AS OF 330 AM EDT...RAINFALL ACROSS THE AREA HAS ENDED. EVEN THOUGH
RUNOFF FROM THE EARLIER STORMS CONTINUES TO FILL LARGER CREEKS AND
STREAMS...THE RISK OF FLASH FLOODING HAS DECREASED. NO ADDITIONAL
RAINFALL IS EXPECTED THROUGH THE REST OF THE NIGHT.
IF YOU SAW SIGNIFICANT FLOODING PLEASE CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3465 8550 3472 8547 3479 8520 3477 8520
3476 8515 3481 8512 3481 8506 3483 8505
3489 8485 3470 8491 3470 8493 3468 8492
3461 8495 3462 8505 3459 8507 3459 8552
3462 8553
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:58 PM EDT, 9 hours 42 minutes earlier.
Area forecast discussion, Apr 24, 3:58 PM EDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT SAT APR 24 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... THE RAINFALL HAS STABILIZED THE AIR MASS SOMEWHAT...BUT REMAIN VERY UNSTABLE AS WE MOVE INTO THE WARM SECTOR. THE DEEP AREA LOW PRESSURE CONTINUES TO SPIN OVER THE CENTRAL PLAINS...AND SLOWLY MOVING OFF TO THE NORTHEAST. THE ASSOCIATED COLD FRONT WILL SWING THROUGH THE CWA SUNDAY AFTERNOON...BUT THE BROAD AREA OF LOW PRESSURE WILL KEEP ENOUGH MOISTURE AROUND FOR SOME CLOUDINESS AND POSSIBLY A FEW SHOWERS NORTH MONDAY. THEN AS A WAVE DEVELOPS AND MOVES ALONG THE FRONT...A CHANCE OF MORE SHOWERS TUESDAY. .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... TUESDAY NIGHT...HIGH PRESSURE BECOMES MORE DOMINATE THROUGH THURSDAY NIGHT... AS THE NEXT STORM SYSTEM MOVES THROUGH THE PLAINS INTO THE MISSISSIPPI VALLEY AND SPREAD INCREASING AMOUNTS MOISTURE INTO THE AREA FRIDAY AND INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 62 83 57 73 / 80 100 20 10 20 ATLANTA 72 62 79 59 70 / 90 100 20 20 20 BLAIRSVILLE 69 58 74 53 64 / 90 100 20 30 40 CARTERSVILLE 73 61 84 54 69 / 90 100 10 20 30 COLUMBUS 76 67 86 60 77 / 80 100 20 10 10 GAINESVILLE 71 61 77 57 68 / 90 100 20 30 30 MACON 77 65 83 58 80 / 70 100 20 10 10 ROME 76 64 82 56 72 / 90 100 10 30 30 PEACHTREE CITY 74 60 82 54 72 / 90 100 20 10 10 VIDALIA 81 65 79 63 83 / 50 70 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 37
Hazardous weather outlook, Apr 24, 1:20 PM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 120 PM EDT SAT APR 24 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 120 PM EDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. AN OUTBREAK OF SEVERE WEATHER... INCLUDING TORNADOES...IS POSSIBLE ESPECIALLY ACROSS NORTH AND WEST GEORGIA. .SYNOPSIS... A VERY STRONG STORM SYSTEM IN THE CENTRAL U.S. WILL CONTINUE TO STRENGTHEN AND MOVE NORTHEAST TODAY...PUSHING A COLD FRONT ACROSS THE REGION TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH SEVERE THUNDERSTORMS TODAY ARE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. DEADLY CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED. WHILE THUNDERSTORMS ARE POSSIBLE AT ANY TIME TODAY...SEVERE THUNDERSTORMS ARE MOST LIKELY LATE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. AS INSTABILITY INCREASES THROUGH THE AFTERNOON...AN INCREASE IN THUNDERSTORM INTENSITY CAN BE EXPECTED. CAPES WILL INCREASE TO AROUND 1000 THIS AFTERNOON WITH EXTREMELY STRONG VERTICAL WIND SHEAR. AS THE INSTABILITY AND SHEAR REACH MAXIMUMS BY LATE THIS AFTERNOON AND THIS EVENING...THE THREAT OF SUPERCELL THUNDERSTORMS WILL INCREASE...ESPECIALLY ACROSS NORTH AND WEST GEORGIA. THE SEVERE WEATHER THREAT SHOULD DIMINISH SOMEWHAT BY EARLY SUNDAY MORNING. WITH SUCH A SIGNIFICANT THREAT FOR SEVERE WEATHER IN PLACE...DO NOT WAIT FOR A TORNADO WATCH TO BE ISSUED TO BEGIN YOUR SAFETY PREPARATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SLIGHTLY DIMINISHED THREAT OF SEVERE WEATHER EARLY SUNDAY MORNING WILL INCREASE AGAIN DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ACROSS CENTRAL GEORGIA...BEFORE THE SYSTEM MOVES OUT. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. AFTER SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Apr 25, 1:06 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 106 AM EDT SUN APR 25 2010 GAZ083-084-095-250530- 106 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS IN HOUSTON...TWIGGS AND WILKINSON COUNTIES UNTIL 130 AM EDT... AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KATHLEEN...MOVING NORTHEAST AT 75 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS HOUSTON...TWIGGS AND WILKINSON COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KATHLEEN...ROBINS AIR FORCE BASE...BONAIRE...WARNER ROBINS...TARVERSVILLE...BULLARD... DISTRICT PATH...RIPLEY...FITZPATRICK...MARION...ALLENTOWN...MYRICKS MILL...DANVILLE...JEFFERSONVILLE AND NICKLESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:08 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 108 AM EDT SUN APR 25 2010 GAZ091>093-102>106-108-250545- 108 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP... WILCOX...SUMTER...WEBSTER...STEWART...SCHLEY...MACON...MARION AND DOOLY COUNTIES UNTIL 145 AM EDT... AT 106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LUMPKIN TO CROXTON CROSSROADS...MOVING NORTHEAST AT 70 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS CRISP...WILCOX...SUMTER...WEBSTER...STEWART...SCHLEY... MACON...MARION AND DOOLY COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMTER...CENTERPOINT... WESTVILLE...LUMPKIN...CROXTON CROSSROADS...PLAINS...DUMAS... PRESTON...MADDOX...RICHLAND...LAMAR...LESLIE...DESOTO...SEMINOLE AND HUNTINGTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:24 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 124 AM EDT SUN APR 25 2010 GAZ083-084-096-097-105-107>109-250615- 124 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX... PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS...WILKINSON AND DOOLY COUNTIES UNTIL 215 AM EDT... AT 120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MAGNOLIA TO 17 MILES SOUTHWEST OF PLEASANT VIEW...MOVING NORTHEAST AT 70 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILCOX...PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS... WILKINSON AND DOOLY COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BROWNDALE...TARVERSVILLE...OCMULGEE PUBLIC FISHING AREA...MOCK SPRINGS...MAGNOLIA...DISTRICT PATH... ROYAL...PORTER...COLEY STATION...PLEASANT VIEW...PULASKI STATE PRISON...WALLACE...MOBLEY CROSSING...HARTFORD AND HAWKINSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:29 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 129 AM EDT SUN APR 25 2010 GAZ049-050-059-060-250615- 129 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PUTNAM... JASPER...GREENE AND MORGAN COUNTIES UNTIL 215 AM EDT... AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING NORTHEAST AT 80 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS PUTNAM...JASPER...GREENE AND MORGAN COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PIEDMONT...CALVIN... MCELHENEYS CROSSROADS...EUDORA...ADGATEVILLE...MONTICELLO... WILLARD...FARRAR...SHADY DALE...CENTRAL GEORGIA EXPERIMENT STATION... EATONTON...GODFREY...HARMONY...ROCK EAGLE 4-H CENTER AND PHOENIX. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Apr 25, 1:36 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL MONTICELLO 33.31N 83.69W
04/25/2010 E0.75 INCH JASPER GA COUNTY OFFICIAL
&&
JLFSpecial weather statement, Apr 25, 1:37 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 137 AM EDT SUN APR 25 2010 GAZ061-072>074-250600- 137 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES... BALDWIN...WASHINGTON AND HANCOCK COUNTIES UNTIL 200 AM EDT... AT 134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HADDOCK...MOVING NORTHEAST AT 65 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS JONES...BALDWIN...WASHINGTON AND HANCOCK COUNTIES THROUGH 200 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOPERS...BROWNS CROSSING...HADDOCK...SCOTTSBORO...PANCRAS...MERIWETHER...ALLENWOOD... HARDWICK...MILLEDGEVILLE...UNDERWOOD...LINTON...DEVEREUX...BEULAH... WARTHEN AND SPARTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 24, 11:56 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 64 min |
| Apr 25, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 25, 12:48 AM EDT | Tornado Warning | FFC | Walker, Whitfield | 42 min |
| Apr 25, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe | 30 min |
| Apr 25, 1:07 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 38 min |
| Apr 25, 1:18 AM EDT | Tornado Warning | FFC | Chattooga | 49 min |
| Apr 25, 1:40 AM EDT | Tornado Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 25, 1:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 41 min |
| Apr 25, 4:57 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 23 min |
| Apr 25, 5:13 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 32 min |
| Apr 25, 10:51 AM EDT | River Flood Warning | FFC | Whitfield | 10 hr |
Nearby
Flash Flood Warnings in Georgia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.